A1 Journal article (refereed)
Poincaré inequalities and Steiner symmetrization (1996)


Koskela, P., & Stanoyevitch, A. (1996). Poincaré inequalities and Steiner symmetrization. Illinois Journal of Mathematics, 40(3), 365-389. https://doi.org/10.1215/ijm/1255986012


JYU authors or editors


Publication details

All authors or editors: Koskela, Pekka; Stanoyevitch, Alexander

Journal or series: Illinois Journal of Mathematics

ISSN: 0019-2082

eISSN: 1945-6581

Publication year: 1996

Volume: 40

Issue number: 3

Pages range: 365-389

Publisher: University of Illinois Press

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1215/ijm/1255986012

Publication open access: Other way freely accessible online

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/63156


Free keywords: inequalities


Contributing organizations

Other organizations:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-20-09 at 16:40